# SDR SIMA200704405

- Difficulty date: February 8, 2007
- Submitted: February 13, 2007
- Operation: Air carrier
- Aircraft: N857AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145752
- Aircraft time: 8,582 hours, 7,022 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Unknown
- Condition: Unknown
- Location: Bleed System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED ONE LEAK WARNING MESSAGE, DECLARED AN EMERGENCY.  RETURNED TO MIA.  PERFORMED ENGINE RUNS IAW FAULT ISOLATION TASK 36-20-00-810-801-A WITH NO LEAKS NOTED OR FAULTS NOTED.  RETURNED AIRCRAFT TO SERVICE.
